# SDR IPXA2021022866207

- Difficulty date: February 17, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 14,909 hours, 9,115 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Adapter
- Part number: B53774138202
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGMAIN FORWARD CABIN BAY AT FR20 RH SIDE -Y1959 ADAPTER IS CRACKED.INSTALLED REPLACEMENT CLS ADAPTOR USING B5377413820200 SERIAL NUMBER TAG 713693 THAT WAS ROBBED FROM TAIL NUMBER N174UP IAW A300-600 SRM 51-40-21.
